There's a difference between fog and the "standing up too quickly" feeling. Are you feeling like its hard to concentrate and sometimes can't find the right word or is it more dizziness and faint headed ness? Either way the dr who prescribed your medication should be alerted but you need to be able to tell the dr exactly what you are experiencing.
After a migraine is gone, I still have to rest a few hours because I get rebound migraines of I'm too active after migraine. So try taking it a bit slow for a few hours before jumping back into your normal activities.
Since you are experincing more than an ocular migraine it would be wise to seek a referral to a neurologist. A neurologist is usually going to be better suited to treating your migraines correctly and with the least side effects. Good luck.
Nail patella syndrome, osteoarthritis, complex migraines, eosinophilic esophagitis, major depressive disorder, OCD, and fibromyalgia, IBS
Meds: flovent 220 mcg, flexeril 10 mg, zonisanide 100 mg, omeprazole 40 mg, Cymbalta 60 mg,dicyclomine 20 mg, elavil, 10 mg, Xanax prn, hydrocodone prn.